# SDR ASAA0480445

- Difficulty date: May 22, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Part number: 59114069
- Condition: Sheared
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, REAR SERVICE R1 DOOR HAS SHEARED RIVET IN LOWER FORWARD SECTION.  INSTALLED DOUBLER AND BUSHING PER EA 5200-01017.  (M)
